# SDR USAA2011072600012

- Difficulty date: July 23, 2011
- Submitted: July 26, 2011
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- Aircraft time: 33,127 hours, 18,715 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311272822021
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 INTERGRANULAR CORROSION ON FLOORBEAM BETWEEN FR16 TO FR24, -Y1292.  REPLACED FLOORBEAM BETWEEN FR16 TO FR24, -Y1292 IAW A319 SRM 51-72-11 AIRBUS DRAWING D53112812.
